Nagoya Mathematical Journal

Some remarks on representations of positive definite quadratic forms

Yoshiyuki Kitaoka

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 115 (1989), 23-41.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118781347

Mathematical Reviews number (MathSciNet)
MR1018080

Zentralblatt MATH identifier
0691.10009

Subjects
Primary: 11E12: Quadratic forms over global rings and fields
Secondary: 11D85: Representation problems [See also 11P55] 11F46: Siegel modular groups; Siegel and Hilbert-Siegel modular and automorphic forms

Citation

Kitaoka, Yoshiyuki. Some remarks on representations of positive definite quadratic forms. Nagoya Math. J. 115 (1989), 23--41. https://projecteuclid.org/euclid.nmj/1118781347


Export citation

References

  • [1] J. S. Hsia, Y. Kitaoka, M. Kneser, Representations of positive definite quadratic forms, J. reine angew. Math., 301 (1978), 132-141.
  • [2] Y. Kitaoka, Modular forms of degree n and representation by quadratic forms II, Nagoya Math. J., 87 (1982), 127-146.
  • [3] Y. Kitaoka, Lectures on Siegel modular forms and representation by quadratic forms, Tata Institute of Fundamental Research, Bombay, Berlin-Heidelberg-New York, Springer 1986.
  • [4] Y. Kitaoka, Local densities of quadratic forms, In Investigations in Number Theory, 1987 (Advanced Studies in Pure Math. 13, pp. 433-460).
  • [5] fA note on representation for positive definite binary quadratic forms by positive definite quadratic forms in 6 variables, to appear,
  • [6] fA note on representation for positive definite binary quadratic forms by positive definite quadratic forms in 6 variables, Modular forms of degree n and representation by quadratic forms V, Nagoya Math. J., I l l (1988), 173-179.
  • [7] J. Milnor, D. Husemoller, Symmetric bilinear forms, Berlin-Heidelberg-New York, Springer 1973.
  • [8] T. O'Meara, Introduction to quadratic forms, Berlin-Heidelberg-New York, Springer 1963.
  • [9] C. L. Siegel, Uber die analytische Theorie der quadratischen Formen, Ann. of Math., 36 (1935), 527-606. Department of Mathematics School of Science Nagoya University Chikusa-ku, Nagoya UU Japan